Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 1

Semiorthogonal decompositions for twisted grassmannians
Sanghoon Baek.
Proc. Amer. Math. Soc. 144 (2016), 1-5
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415571
The images of multilinear polynomials evaluated on $3×3$ matrices
Alexey Kanel-Belov, Sergey Malev and Louis Rowen.
Proc. Amer. Math. Soc. 144 (2016), 7-19
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415572
A sufficient condition for strong $F$-regularity
Alessandro De Stefani and Luis Núñez-Betancourt.
Proc. Amer. Math. Soc. 144 (2016), 21-29
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415573
Property (T) and the Furstenberg entropy of nonsingular actions
Lewis Bowen, Yair Hartman and Omer Tamuz.
Proc. Amer. Math. Soc. 144 (2016), 31-39
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415574
On the $p’$-extensions of inertial blocks
Yuanyang Zhou.
Proc. Amer. Math. Soc. 144 (2016), 41-54
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415575
On the singularity of the Demjanenko matrix of quotients of Fermat curves
Francesc Fité and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 144 (2016), 55-63
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415576
Tensor product surfaces and linear syzygies
Eliana Duarte and Hal Schenck.
Proc. Amer. Math. Soc. 144 (2016), 65-72
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415577
Regularizing effect of the forward energy cascade in the inviscid dyadic model
Alexey Cheskidov and Karen Zaya.
Proc. Amer. Math. Soc. 144 (2016), 73-85
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415578
Characterizations of ultraspherical polynomials and their $q$-analogues
Stefan Kahler.
Proc. Amer. Math. Soc. 144 (2016), 87-101
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415579
On weak compactness in Lebesgue-Bochner spaces
José Rodríguez.
Proc. Amer. Math. Soc. 144 (2016), 103-108
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415580
Exponential frames on unbounded sets
Shahaf Nitzan, Alexander Olevskii and Alexander Ulanovskii.
Proc. Amer. Math. Soc. 144 (2016), 109-118
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415581
The Hausdorff dimension estimation for an ergodic hyperbolic measure of $C^{1}$-diffeomorphism
Juan Wang and Yongluo Cao.
Proc. Amer. Math. Soc. 144 (2016), 119-128
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415582
Generic quasilocalized and quasiballistic discrete Schrödinger operators
Silas L. Carvalho and César R. de Oliveira.
Proc. Amer. Math. Soc. 144 (2016), 129-141
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415583
On the mean value property for the $p$-Laplace equation in the plane
Peter Lindqvist and Juan Manfredi.
Proc. Amer. Math. Soc. 144 (2016), 143-149
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415584
Positivity of the renormalized volume of almost-Fuchsian hyperbolic $3$-manifolds
Corina Ciobotaru and Sergiu Moroianu.
Proc. Amer. Math. Soc. 144 (2016), 151-159
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415585
0-1 sequences of the Thue-Morse type and Sarnak’s conjecture
El Houcein El Abdalaoui, Stanisław Kasjan and Mariusz Lemańczyk.
Proc. Amer. Math. Soc. 144 (2016), 161-176
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415586
Calderón problem for the $p$-Laplacian: First order derivative of conductivity on the boundary
Tommi Brander.
Proc. Amer. Math. Soc. 144 (2016), 177-189
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415587
Topological solutions for the self-dual Chern-Simons $CP(1)$ model with large Chern-Simons coupling constant
Zhi-You Chen.
Proc. Amer. Math. Soc. 144 (2016), 191-203
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415588
On the essential hyperbolicity of sectional-Anosov flows
S. Bautista and C. A. Morales.
Proc. Amer. Math. Soc. 144 (2016), 205-215
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415589
Scrambled sets in shift spaces on a countable alphabet
Brian E. Raines and Tyler Underwood.
Proc. Amer. Math. Soc. 144 (2016), 217-224
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415590
Parabolicity of the regular locus of complex varieties
J. Ruppenthal.
Proc. Amer. Math. Soc. 144 (2016), 225-233
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415591
CR structures on open manifolds
Howard Jacobowitz and Peter Landweber.
Proc. Amer. Math. Soc. 144 (2016), 235-248
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415592
Concrete solution to the nonsingular quartic binary moment problem
Raúl E. Curto and Seonguk Yoo.
Proc. Amer. Math. Soc. 144 (2016), 249-258
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415593
Construction of nonautonomous forward attractors
Peter E. Kloeden and Thomas Lorenz.
Proc. Amer. Math. Soc. 144 (2016), 259-268
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415594
Estimates for Fourier sums and eigenvalues of integral operators via multipliers on the sphere
T. Jordão and V. A. Menegatto.
Proc. Amer. Math. Soc. 144 (2016), 269-283
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415595
Non-isomorphic complemented subspaces of the reflexive Orlicz function spaces $L^{Φ}[0,1]$
Ghadeer Ghawadrah.
Proc. Amer. Math. Soc. 144 (2016), 285-299
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415596
On a positivity preservation property for Schrödinger operators on Riemannian manifolds
Ognjen Milatovic.
Proc. Amer. Math. Soc. 144 (2016), 301-313
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415597
A topological characterization for non-wandering surface flows
Tomoo Yokoyama.
Proc. Amer. Math. Soc. 144 (2016), 315-323
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415598
Locally conformally Kähler metrics obtained from pseudoconvex shells
Liviu Ornea and Misha Verbitsky.
Proc. Amer. Math. Soc. 144 (2016), 325-335
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415599
A sharp differentiable pinching theorem for submanifolds in space forms
Juan-Ru Gu and Hong-Wei Xu.
Proc. Amer. Math. Soc. 144 (2016), 337-346
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415600
On global rigidity of the $p$-th root embedding
Shan Tai Chan.
Proc. Amer. Math. Soc. 144 (2016), 347-358
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415601
Calibrated geodesic foliations of hyperbolic space
Yamile Godoy and Marcos Salvai.
Proc. Amer. Math. Soc. 144 (2016), 359-367
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415602
On gradient Ricci solitons with constant scalar curvature
Manuel Fernández-López and Eduardo García-Río.
Proc. Amer. Math. Soc. 144 (2016), 369-378
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415603
Any finite group acts freely and homologically trivially on a product of spheres
James F. Davis.
Proc. Amer. Math. Soc. 144 (2016), 379-386
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415604
Trefoil plumbing
Sebastian Baader and Pierre Dehornoy.
Proc. Amer. Math. Soc. 144 (2016), 387-397
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415605
Conjugacy class conditions in locally compact second countable groups
Phillip Wesolek.
Proc. Amer. Math. Soc. 144 (2016), 399-409
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415606
Cyclic group actions and embedded spheres in 4-manifolds
M. J. D. Hamilton.
Proc. Amer. Math. Soc. 144 (2016), 411-422
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415607
Distance degenerating handle additions
Liang Liang, Fengchun Lei and Fengling Li.
Proc. Amer. Math. Soc. 144 (2016), 423-434
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415608
Self-dual representations of $\operatorname{SL}(n,F)$
Kumar Balasubramanian.
Proc. Amer. Math. Soc. 144 (2016), 435-444
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415609
Fibers of partial totalizations of a pointed cosimplicial space
Akhil Mathew and Vesna Stojanoska.
Proc. Amer. Math. Soc. 144 (2016), 445-458
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3415610
American Mathematical Society